# SDR FDEA201011204439

- Difficulty date: November 20, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159331
- Condition: Dented
- Location: Bs 600 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME REPAIR DOUBLER IS DENTED AT BS 600, BETWEEN STR 25-26L.  REMOVED FRAME REPAIR DOUBLER AT BS600 BETWEEN STRINGER 25L AND 26L IAW SRM, REV 103, 51-30-2. FABRICATED FRAME REPAIR USING 7075-0, .063" X 6.6" X 4.0"  IAW DRAWING NR 69-43674. INSTALLED DOUBLER IAW SRM 51-30-2.
